Komplexe Basen zu quasieigentlichen holomorphen Abbildungen

Norbert Kuhlmann

Commentarii mathematici Helvetici (1973)

  • Volume: 48, page 340-353
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Kuhlmann, Norbert. "Komplexe Basen zu quasieigentlichen holomorphen Abbildungen." Commentarii mathematici Helvetici 48 (1973): 340-353. <http://eudml.org/doc/139552>.

author = {Kuhlmann, Norbert},
journal = {Commentarii mathematici Helvetici},
pages = {340-353},
title = {Komplexe Basen zu quasieigentlichen holomorphen Abbildungen},
url = {http://eudml.org/doc/139552},
volume = {48},
year = {1973},

AU - Kuhlmann, Norbert
TI - Komplexe Basen zu quasieigentlichen holomorphen Abbildungen
JO - Commentarii mathematici Helvetici
PY - 1973
VL - 48
SP - 340
EP - 353
UR - http://eudml.org/doc/139552
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.